Volume 53, Number 1
Previous Issue Next Issue

Minghui ZhongXianming Hou

10.4208/jms.v53n1.20.01

J. Math. Study, 53 (2020), pp. 1-11.

Preview Full PDF 497 4372 Abstract

Fatima Aboud, François Jauberteau, Guy MoebsDidier Robert

10.4208/jms.v53n1.20.02

J. Math. Study, 53 (2020), pp. 12-44.

Preview Full PDF 496 4533 Abstract

Vagif S. Guliyev, Yagub Y. MammadovFatma A. Muslumova

10.4208/jms.v53n1.20.03

J. Math. Study, 53 (2020), pp. 45-65.

Preview Full PDF 543 5013 Abstract

Bin Deng

10.4208/jms.v53n1.20.04

J. Math. Study, 53 (2020), pp. 66-89.

Preview Full PDF 441 4135 Abstract

Vagif S. Guliyev, E.J. Ibrahimov, S.E. EkinciogluS. Ar. Jafarova

10.4208/jms.v53n1.20.05

J. Math. Study, 53 (2020), pp. 90-124.

Preview Full PDF 388 3983 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard